# SDR GLBA97042

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86UE
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Part number: 7C14
- Condition: Broken
- Location: Left Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - LEFT FIRE WARNING DURING CRUISE.  MAINTENANCE REPLACED LEFT ENGINE FIRE LOOP CLAMP.  (M)
